# SDR DALA2018122607403

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 10,016 hours, 3,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3852 LH & RH MID EXIT LIGHTS ARE LIT DURING TEST AND NO INOP STICKERS INSTALLED . CORRECTIVE ACTION: DEFFERRED. (4990086).
